ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Модельный гамильтониан и характеристическое уравнение для описания перехода спираль-клубок в двуспиральной гомогенной модели ДНК

Морозов, В. Ф. and Мамасахлисов, Е. Ш. and Матевосян, Н. Э. and Шагинян, М. С. (1998) Модельный гамильтониан и характеристическое уравнение для описания перехода спираль-клубок в двуспиральной гомогенной модели ДНК. ՀՀ ԳԱԱ Տեղեկագիր. Ֆիզիկա, 33 (4). pp. 201-204. ISSN 0002-3035

[img]
Preview
PDF
Download (502Kb) | Preview
    Item Type: Article
    Additional Information: Model hamiltonian and characteristic equation describing helix-coil transition in double-strand homogeneous DNA model. ԴՆԹ-ի երկպարույրային հոմոգեն մոդելում պարույր-կծիկ անցումը նկարագրող մոդելային համիլտոնիան և բնութագրական հավասարում:
    Uncontrolled Keywords: Morozov V. F., Mamasakhlisov E. Sh., Matevossyan N. E., Shahinian M. S., Մորոզով Վ. Ֆ., Մամասախլիսով Ե. Շ., Մաթևոսյան Ն. Է., Շահինյան Մ. Ս.
    Subjects: Q Science > QC Physics > Chemical Physics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 25 Jun 2012 16:33
    Last Modified: 11 Mar 2014 16:30
    URI: http://physics.asj-oa.am/id/eprint/833

    Actions (login required)

    View Item